# SDR SWIA2019013045491

- Difficulty date: January 7, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 24,170 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 265.00 FRAME LOWER FLANGE CORRODED FROM APPROXIMATELY 7" TO THE LEFT TO 5" TO THE RIGHT OF THE NLG JACK FITTING SUPPORTS. (C-CHECK) RO: 01/26/2019 INSTALLED NEW FS 265.00 FRAME ANGLE IAW SRM. PERFORMED LEAK CHECK OF FASTENERS IAW AMM. LEAK CHECK GOOD.
